CSpace
二维可数状态Markov过程的瞬态解
徐德举; 徐光辉
1996
Source Publication科学通报
ISSN0023-074X
Volume041Issue:015Pages:1359
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45607
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐德举,徐光辉. 二维可数状态Markov过程的瞬态解[J]. 科学通报,1996,041(015):1359.
APA 徐德举,&徐光辉.(1996).二维可数状态Markov过程的瞬态解.科学通报,041(015),1359.
MLA 徐德举,et al."二维可数状态Markov过程的瞬态解".科学通报 041.015(1996):1359.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐德举]'s Articles
[徐光辉]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐德举]'s Articles
[徐光辉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐德举]'s Articles
[徐光辉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.